MathSciNet Relay Station
MathSciNet bibliographic data
MR1086821 17B50 (17B56)
Farnsteiner, Rolf; Strade, Helmut Shapiro's lemma and its consequences in the cohomology theory of modular Lie algebras. Math. Z. 206 (1991), no. 1, 153–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement